# SDR CA061110006

- Difficulty date: November 9, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 274 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: C04623
- Condition: Broken
- Location: Nacelle
- Part time: 333 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOR SB NR 59, C046-23 FOUND BROKEN AT THE EAR AS DESCRIBED IN THE SB PART, ON ORDER FOR REPLACEMENT AND A KIT KI-185 TO PREVENT VIBRATION OF THE TUBE WILL BE INSTALLED. FRAME WILL BE SENT TO MFG FOR EVALUATION IAW THEIR REQUEST.  (TC NR 20061110006)
